# SDR UPS04842009

- Difficulty date: March 2, 2004
- Submitted: March 10, 2004
- Operation: Air carrier
- Aircraft: N706UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 46056
- Aircraft time: 69,092 hours, 46,218 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Fitting
- Part number: 3754473501N
- Condition: Cracked
- Location: Aft Lower Cargo
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C2,  LONGERON 31L SPLICE FITTING IS CRACKED BETWEEN STA 1260-1280.  REMOVED AND REPLACED FITTING IAW DWG 3754473 AND SRM 51-1-20D, 53-1-0.
